# SDR AU990963

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Engine Bay
- Stage of operation: CR
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OVERHEAT CONDITION EVIDENT.  LIMITED INFORMATION PROVIDED.
